# SDR TSAA0333058

- Difficulty date: April 5, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD EMERGENCY EXIT DOOR LIGHT DUE TO LOW VOLTAGE.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
